# SDR 98ZZZX4809

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407AP
- Make and model: Bell 407
- Aircraft serial: 53020
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Kit
- Part number: B0223KA
- Condition: Failed
- Location: Rotor Brake
- Part time: 198 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED WITH NEW DISC PACK AND ROTOR BRAKE KIT SUPPLIED BY BELL HELICOPTER.
